# SDR IXXA202280101

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Part number: 144N80493
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 64,737 hours, 25,014 cycles
- Component: Keel Web, Boeing
- Component part number: 144N80493
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEBBING AT HYDRAULIC THROUGH FITTINGS BETWEEN STA 1100 - STA 1120 HAS EVIDENCE OF CORROSION.
